Share Facebook


02-17-2011, 05:32 PM   #1
MysteryLocket
Senior Member
 
MysteryLocket's Avatar
 
Join Date: Sep 2010
adverse reactions?

has anyone here ever took Imuran and then things seemed to be going great for 12 hours-ish, then went into a flare up over drive gear?
*not sure if this is normal and the doc isn't talking with me, as he is out of the office and the office lady just keeps telling me "i can't give you any information, you will have to wait until the doctor is back tomorrow"*
__________________
Meds Currently Taking:

Crohn's Related Meds=
Proctozone-HC 2.5% - After every BM, PRN

On Hold=
Klor-Con M10 ER Tablets - 1 x 12hrs
Promethazine - 1 x 4hrs PRN (25mg)
Integra Plus - 1 x daily (125mg)
02-17-2011, 06:02 PM   #2
katiesue1506
Senior Member
 
Join Date: Nov 2006
That doesn't seem likely unless you are allergic to the drug because it takes 3-4 months for Imuran to build up in your system. Usually symptoms won't show up for a while till it builds up. I would think at least a week or 2ish. I'm no doc though.
02-17-2011, 06:24 PM   #3
MysteryLocket
Senior Member
 
MysteryLocket's Avatar
 
Join Date: Sep 2010
Thank you. I'm thinking about calling my family doctor to ask her, since my gi doc isn't contactable and the office people don't know.
02-17-2011, 07:00 PM   #4
vonfunk
Bourbon Bandito
 
vonfunk's Avatar
 
Join Date: Jul 2010
Location: Toronto, Ontario

My Support Groups:
The rare side effect of Pancreatitis can develop quickly. But like I said it is rare, and generally it's not like a flare. For me there was violent vomiting.
__________________
"Peer review or it never happened" - Oscar Wilde
Jason's colon
10/14/1980 - 06/21/2011
Goodnight Sweet Prince

Reply

Thread Tools


All times are GMT -5. The time now is 10:28 AM.
Copyright 2006-2017 Crohnsforum.com